# SDR COMA9860394

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 2760 · Drag Control System
- Part: Warning
- Condition: Activated
- Location: Spoilers
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLIGHT SPOILER CAUTION MESSAGE DURING TAKEOFF.  COULD NOT DUPLICATE DISCREPANCY.  SYSTEM TEST NORMAL.
